# SDR AALA202201141107

- Difficulty date: November 19, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737*
- Aircraft serial: 33239
- Aircraft time: 19,818 hours, 7,790 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 141A48001
- Part serial: 21270H7668
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 CAPTAIN FRONT WINDSHIELD HAS MULTIPLE SCRATCHES FROM WINDSHIELD WIPER. **SUPPLEMENTAL REPORT FOR AALA202111231107: REMOVED AND REPLACED L1 WINDOW PER MCM 08L21056003.** (CLOSED)
